# SDR DHL9971202C

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 789
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN SEAT TRACK WORN AT BL 0 CENTER  TRACK BS 789.  REMOVED AND REPLACED SEAT TRACK FROM BS 789 TO STA 850 PER SRM 51-10-5.
